# SDR AALA201612269001

- Difficulty date: December 25, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 53,282 hours, 20,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT ROW 14 MISSING IT`S LENS. INSTALLED THE LENS IAW AMM 33-51-19. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS.
